# SDR IPXA2023020990805

- Difficulty date: January 31, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 65,676 hours, 15,311 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: AEA0141509
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN AT STA 1219 RIGHT SIDE, FRAME 15 ATTACH T-BRACKET HAS A CRACKED.REMOVED, FABICATIED, REPLACED CRACKED T- BRACKET IN THE MAIN CABIN AT STA 1219 IAW 51-31-01. (MINOR)
